# SDR GAIA01152OP

- Difficulty date: April 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT THE EMERGENCY LIGHT ASSEMBLY AT THE L1 DOORS APPEARS TO BE DISCHARGED.  REMOVED AND REPLACED THE L1 DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
